Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I am 20 years old suffering from pimples,taking atarax but the symptom remains

I am 20 yrs old and i have been facing skin problem since last 5-6 yrs.Small pimple like structures appear in my hands,almost the whole arm.Sometimes it disappears quickly but sometimes it becomes bigger.It does not itch.Also,my skin is a bit rough.Last year a doctor told me to perform a blood test for igE .it is 606 IU/ml in my blood.She told me that other results were normal but my IgE level was too high.Then she prescribed me a medicine(Atarax 25 mg).I completed the medicine course and my skin was fine.But now it has appeared again.Is it due to the hot season or adolescent age?Can t it permanently cured?Please give me the name of an effective medicine safe enough to take.gender-male
Asked On : Thu, 19 May 2011
Answers:  1 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
u have allergic reaction mainly due to hot season.
u need to apply good sun screen lotion.
wear full sleeve cloths and avoid direct sun exposure.
be there in cool and shadowed place.
u can take atarax 25 mg at night.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor